Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Yule-Walker Prediction Error in a Random Walk Model

Hiroyuki Hisamatsu
Econometric Theory
Vol. 9, No. 4 (Dec., 1993), pp. 688-689
Stable URL: http://www.jstor.org/stable/3532685
Page Count: 2
  • Read Online (Free)
  • Download ($49.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
688
    688
  • Thumbnail: Page 
689
    689